# SDR SWAA2021092018445

- Difficulty date: September 14, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 45,638 hours, 27,243 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB. INSPAR RIB ASSY 5 (STAB STA 129.50); STIFFENER 2 CRACKED.  ACCOMPLISHED HFEC OF WEB SECTION AFTER VERTICAL RIB REMOVAL FOUND WEB AREA HAS A CRACK INDICATION PER NDT PART 6 51-00-00 PROC. 23 REMOVED FASTENERS FOR RIB REMOVAL TO FOM. REMOVED RIB AND CUT OUT DAMAGE IAW SRM 55-10-09-2R-4.  REMOVED RIB AND CUT OUT DAMAGE IAW SRM 55-10-09-2R-4. INSPECTED AND VERIFIED DAMAGE REMOVAL FABRICATED REPAIR PARTS IAW SRM 55-10-09-2R-5. OK TO INSTALL REPAIR PARTS. VERIFIED FABRICATED REPAIR PARTS IAW SRM 55-10-09-2R-5.  INSTALLED REPAIR PARTS IAW SRM 55-10-09-2R-5. INSTALLED REPAIR PARTS IAW SRM 55-10-09-2R-5.  REPAIRED RIB CRACK IAW SRM 55-10-09-2R-5.
